Publication: On the strong domination number of proper enhanced power graphs of finite groups
dc.contributor.affiliation | DA-IICT, Gandhinagar | |
dc.contributor.author | Bera, Sudip | |
dc.date.accessioned | 2025-08-01T13:09:24Z | |
dc.format.extent | 177–191 | |
dc.identifier.citation | Bera, Sudip, "On the strong domination number of proper enhanced power graphs of finite groups," Acta Mathematica Hungarica, Springer, ISSN: 1588-2632, vol. 174, Oct. 2024, pp. 177–191, doi: 10.1007/s10474-024-01477-0. | |
dc.identifier.doi | 10.1007/s10474-024-01477-0 | |
dc.identifier.issn | 1588-2632 | |
dc.identifier.scopus | 2-s2.0-85206806189 | |
dc.identifier.uri | https://ir.daiict.ac.in/handle/dau.ir/1912 | |
dc.language.iso | en | |
dc.publisher | Springer | |
dc.relation.ispartofseries | Vol. 174; No. | |
dc.source | Acta Mathematica Hungarica | |
dc.source.uri | https://link.springer.com/article/10.1007/s10474-024-01477-0 | |
dc.title | On the strong domination number of proper enhanced power graphs of finite groups | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 69ec816f-582d-401e-a386-4f0798462d92 | |
relation.isAuthorOfPublication | 69ec816f-582d-401e-a386-4f0798462d92 | |
relation.isAuthorOfPublication | 69ec816f-582d-401e-a386-4f0798462d92 | |
relation.isAuthorOfPublication | 69ec816f-582d-401e-a386-4f0798462d92 | |
relation.isAuthorOfPublication.latestForDiscovery | 69ec816f-582d-401e-a386-4f0798462d92 |